Volume 16, issue 1 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Effect of Legendrian surgery

Frédéric Bourgeois, Tobias Ekholm and Yasha Eliashberg

Appendix: Sheel Ganatra and Maksim Maydanskiy

Geometry & Topology 16 (2012) 301–389
Abstract

The paper is a summary of the results of the authors concerning computations of symplectic invariants of Weinstein manifolds and contains some examples and applications. Proofs are sketched. The detailed proofs will appear in a forthcoming paper.

In the Appendix written by S Ganatra and M Maydanskiy it is shown that the results of this paper imply P Seidel’s conjecture from [Proc. Sympos. Pure Math. 80, Amer. Math. Soc. (2009) 415–434].

Keywords
Legendrian surgery, symplectic homology, Seidel conjecture, Weinstein manifold
Mathematical Subject Classification 2010
Primary: 53D05, 53D42, 57R17
References
Publication
Received: 30 January 2010
Revised: 20 October 2011
Accepted: 26 November 2011
Published: 15 February 2012
Proposed: Simon Donaldson
Seconded: Leonid Polterovich, Mike Freedman
Authors
Frédéric Bourgeois
Département de Mathématiques
Université Libre de Bruxelles
CP 218
Boulevard du Triomphe
1050 Bruxelles
Belgium
Tobias Ekholm
Department of Mathematics
University of Uppsala
PO Box 480
SE-751 06 Uppsala
Sweden
Yasha Eliashberg
Department of Mathematics
Stanford University
Stanford CA 94305
USA
Sheel Ganatra
Department of Mathematics
Massachusetts Institute of Technology
Room 2-490
Cambridge MA 02139
USA
Maksim Maydanskiy
Department of Mathematics
Stanford University
Stanford CA 94305
USA